An existence theorem for the von Kármán equations under the condition of free boundary. (English) Zbl 0291.35011


35G20 Nonlinear higher-order PDEs
35B45 A priori estimates in context of PDEs
35Q99 Partial differential equations of mathematical physics and other areas of application
Full Text: EuDML


[1] Berger M. S., Fife P.: On von Karman’s equations and the buckling of a thin elastic plate. 11. Plate with general edge conditions. - Comm. Pure Appl. Math.,21 (1968), 227- 241. · Zbl 0162.56501
[2] Fife P.: Non-linear deflection of thin elastic plates under tension. - Comm. Pure Appl. Math., 14 (1961), 81 - 112. · Zbl 0099.40802
[3] Knightly G. H.: An existence theorem for the von Kármán equations. - Arch. Rat. Mech. Anal., 27 (1967), 233 - 242. · Zbl 0162.56303
[4] Knightly G. H., Sather D.: On nonuniqueness of solutions of the von Kármán equations. - Arch. Rat. Mech. Anal., 36 (1970), 65-78. · Zbl 0188.57603
[5] Morozov N. F.: Nonlinear problems in the theory of thin plates. (Russian). - Vestnik Leningr. Univ., 19 (1958), 100-124.
[6] Nečas J.: Les méthodes directes en théorie des équations elliptiques. - Academia, Prague 1967. · Zbl 1225.35003
[7] Sharij Ju. I., Jurchenko A. S.: Dirichle\?s problem for equations of Karman’s type. - Diff. urav., 4(1968), 1713-1719.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.